# SDR AALA20170111015

- Difficulty date: January 8, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 6,728 hours, 2,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. SEAT-MOUNTED EMERGENCY EXIT LIGHT AND MOUNTING BRACKET AT SEAT 11C ARE MISSING. INSTALLED EXIT LIGHT ASSEMBLY AND BRACKET (AALA20170111016) IAW AMM 33-51-00. OPERATIONAL CHECK GOOD.
